Research ArticleOpen accessIn the keywordsA New Separable Logarithmic Algorithm for Non-Linear OptimizationAbbas Y. Al-Bayati, Hawraz N. JabbarJournal of Computer Science, Vol. 6, Issue 5 · 31 May 2010 · 6,872 accessesView PDFCite
2 articles for “Unconstrained minimization”
Set a search alertResearch ArticleOpen accessIn the abstractConvergence Ratio Profile for Optimal Control Problems Governed by Ordinary Differential Equations with Matrix CoefficientsO. Olotu, S.A. OlorunsolaAmerican Journal of Applied Sciences, Vol. 5, Issue 2 · 28 Feb 2008 · 7,108 accessesView PDFCite